Alert archive / Arizona / Flash Flood Watches in 2012

Flash Flood Watch 1, NWS Tucson, AZ

July 4, 20125 counties in Arizona

NWS Tucson, AZ issued this flash flood watch at Jul 4, 2012, 12:00 AM MST for 5 counties in Arizona. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Jul 4, 2012, 12:00 AM MST (07:00 UTC)
Expired
Jul 4, 2012, 5:00 PM MST
In force
17 hr
Issued by
NWS Tucson, AZ
Flood severity
None

Counties Cochise County, AZ, Graham County, AZ, Pima County, AZ, Pinal County, AZ, Santa Cruz County, AZ

The radar

The Tucson radar (KEMX), 43 km from the middle of the area, began a volume at 06:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tuscon, AZ (KTUS), launched 00:00Z, 7.0 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tuscon, AZ at 00:00Z on 2012-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tuscon, AZ at 00:00Z on 2012-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -29 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2690 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-29 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

118 
WGUS65 KTWC 040700
FFATWC

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TUCSON AZ
1200 AM MST WED JUL 4 2012

...HEAVY RAINFALL ACROSS AREAS OF SOUTHEAST ARIZONA...

AZZ502>508-512>515-041500-
/O.NEW.KTWC.FF.A.0001.120704T0700Z-120705T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TOHONO O'ODHAM NATION-UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-
TUCSON METRO AREA-SOUTH CENTRAL PINAL COUNTY-
SOUTHEAST PINAL COUNTY-UPPER SAN PEDRO RIVER VALLEY-
EASTERN COCHISE COUNTY BELOW 5000 FEET-CHIRICAHUA MOUNTAINS-
DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS-
CATALINA AND RINCON MOUNTAINS-BABOQUIVARI MOUNTAINS-
INCLUDING THE CITIES OF...SELLS...NOGALES...TUCSON...
GREEN VALLEY...MARANA...VAIL...PICACHO PEAK STATE PARK...
MAMMOTH...ORACLE...SIERRA VISTA...BENSON...WILLCOX...
CHIRICAHUA NM...BISBEE...CANELO HILLS...MADERA CANYON...
MOUNT LEMMON...SUMMERHAVEN
1200 AM MST WED JUL 4 2012

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF SOUTHEAST ARIZONA... 
  INCLUDING THE FOLLOWING AREAS...BABOQUIVARI MOUNTAINS... 
  CATALINA AND RINCON MOUNTAINS...CHIRICAHUA MOUNTAINS...DRAGOON 
  AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS...EASTERN 
  COCHISE COUNTY BELOW 5000 FEET...SOUTH CENTRAL PINAL COUNTY... 
  SOUTHEAST PINAL COUNTY...TOHONO O'ODHAM NATION...TUCSON METRO 
  AREA...UPPER SAN PEDRO RIVER VALLEY AND UPPER SANTA CRUZ RIVER 
  VALLEY/ALTAR VALLEY. 

* THROUGH WEDNESDAY AFTERNOON

* AFTER A BUSY AFTERNOON AND EVENING OF SHOWER AND THUNDERSTORM
  ACTIVITY...ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
  DEVELOP AND SPREAD IN FROM THE SOUTH DURING THE MORNING HOURS
  WITH FURTHER DEVELOPMENT THROUGH THE AFTERNOON. MANY OF THESE
  STORMS ARE AGAIN EXPECTED TO GENERATE HEAVY RAINFALL WITH FLASH
  FLOOD CONCERNS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE BECOMING FAVORABLE
FOR WIDESPREAD FLASH FLOODING TO DEVELOP. MONITOR FORECASTS
CLOSELY AND BE READY TO TAKE QUICK ACTION IF FLASH FLOOD WARNINGS
ARE ISSUED.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE
THE DANGERS OF FLASH FLOODS.  IF FLASH FLOODING IS OBSERVED...ACT
QUICKLY. TURN AROUND AND TAKE ANOTHER ROUTE.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR UPDATES ON THIS
FLASH FLOOD THREAT.

&&

$$

MEYER
3 follow-up statements
549 
WGUS65 KTWC 041241
FFATWC

FLOOD WATCH
NATIONAL WEATHER SERVICE TUCSON AZ
541 AM MST WED JUL 4 2012

...HEAVY RAINFALL ACROSS AREAS OF SOUTHEAST ARIZONA...

AZZ502>508-512>515-042045-
/O.CON.KTWC.FF.A.0001.000000T0000Z-120705T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TOHONO O'ODHAM NATION-UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-
TUCSON METRO AREA-SOUTH CENTRAL PINAL COUNTY-
SOUTHEAST PINAL COUNTY-UPPER SAN PEDRO RIVER VALLEY-
EASTERN COCHISE COUNTY BELOW 5000 FEET-CHIRICAHUA MOUNTAINS-
DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS-
CATALINA AND RINCON MOUNTAINS-BABOQUIVARI MOUNTAINS-
INCLUDING THE CITIES OF...SELLS...NOGALES...TUCSON...
GREEN VALLEY...MARANA...VAIL...PICACHO PEAK STATE PARK...
MAMMOTH...ORACLE...SIERRA VISTA...BENSON...WILLCOX...
CHIRICAHUA NM...BISBEE...CANELO HILLS...MADERA CANYON...
MOUNT LEMMON...SUMMERHAVEN
541 AM MST WED JUL 4 2012

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTHEAST ARIZONA...INCLUDING THE FOLLOWING 
  AREAS...BABOQUIVARI MOUNTAINS...CATALINA AND RINCON 
  MOUNTAINS...CHIRICAHUA MOUNTAINS...DRAGOON AND MULE AND 
  HUACHUCA AND SANTA RITA MOUNTAINS...EASTERN COCHISE COUNTY 
  BELOW 5000 FEET...SOUTH CENTRAL PINAL COUNTY...SOUTHEAST PINAL 
  COUNTY...TOHONO O'ODHAM NATION...TUCSON METRO AREA...UPPER SAN 
  PEDRO RIVER VALLEY AND UPPER SANTA CRUZ RIVER VALLEY/ALTAR 
  VALLEY. 

* UNTIL 5 PM MST THIS AFTERNOON

* ADDITIONAL HEAVY SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
  DEVELOP DURING THE MORNING HOURS WITH FURTHER DEVELOPMENT
  THROUGH THE AFTERNOON. MANY OF THESE STORMS ARE AGAIN EXPECTED
  TO GENERATE HEAVY RAINFALL WITH FLASH FLOOD CONCERNS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE BECOMING FAVORABLE
FOR WIDESPREAD FLASH FLOODING TO DEVELOP. MONITOR FORECASTS
CLOSELY AND BE READY TO TAKE QUICK ACTION IF FLASH FLOOD WARNINGS
ARE ISSUED.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE
THE DANGERS OF FLASH FLOODS.  IF FLASH FLOODING IS OBSERVED...ACT
QUICKLY. TURN AROUND AND TAKE ANOTHER ROUTE.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR UPDATES ON THIS
FLASH FLOOD THREAT.

&&

$$
814 
WGUS65 KTWC 042021
FFATWC

FLOOD WATCH
NATIONAL WEATHER SERVICE TUCSON AZ
121 PM MST WED JUL 4 2012

...HEAVY RAINFALL ACROSS AREAS OF SOUTHEAST ARIZONA...

AZZ502>508-512>515-050000-
/O.CON.KTWC.FF.A.0001.000000T0000Z-120705T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TOHONO O'ODHAM NATION-UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-
TUCSON METRO AREA-SOUTH CENTRAL PINAL COUNTY-
SOUTHEAST PINAL COUNTY-UPPER SAN PEDRO RIVER VALLEY-
EASTERN COCHISE COUNTY BELOW 5000 FEET-CHIRICAHUA MOUNTAINS-
DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS-
CATALINA AND RINCON MOUNTAINS-BABOQUIVARI MOUNTAINS-
INCLUDING THE CITIES OF...SELLS...NOGALES...TUCSON...
GREEN VALLEY...MARANA...VAIL...PICACHO PEAK STATE PARK...
MAMMOTH...ORACLE...SIERRA VISTA...BENSON...WILLCOX...
CHIRICAHUA NM...BISBEE...CANELO HILLS...MADERA CANYON...
MOUNT LEMMON...SUMMERHAVEN
121 PM MST WED JUL 4 2012

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTHEAST ARIZONA...INCLUDING THE FOLLOWING 
  AREAS...BABOQUIVARI MOUNTAINS...CATALINA AND RINCON 
  MOUNTAINS...CHIRICAHUA MOUNTAINS...DRAGOON AND MULE AND 
  HUACHUCA AND SANTA RITA MOUNTAINS...EASTERN COCHISE COUNTY 
  BELOW 5000 FEET...SOUTH CENTRAL PINAL COUNTY...SOUTHEAST PINAL 
  COUNTY...TOHONO O'ODHAM NATION...TUCSON METRO AREA...UPPER SAN 
  PEDRO RIVER VALLEY AND UPPER SANTA CRUZ RIVER VALLEY/ALTAR 
  VALLEY. 

* UNTIL 5 PM MST THIS AFTERNOON

* ADDITIONAL SHOWERS AND THUNDERSTORMS PRODUCING HEAVY RAIN ARE
  EXPECTED TO CONTINUE DURING THE AFTERNOON HOURS. MANY OF THESE
  STORMS ARE AGAIN EXPECTED TO GENERATE HEAVY RAINFALL WITH FLASH
  FLOOD CONCERNS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE BECOMING FAVORABLE
FOR WIDESPREAD FLASH FLOODING TO DEVELOP. MONITOR FORECASTS
CLOSELY AND BE READY TO TAKE QUICK ACTION IF FLASH FLOOD WARNINGS
ARE ISSUED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR UPDATES ON THIS
FLASH FLOOD THREAT.

&&

$$
650 
WGUS65 KTWC 050005
FFATWC

FLOOD WATCH
NATIONAL WEATHER SERVICE TUCSON AZ
505 PM MST WED JUL 4 2012

AZZ502>508-512>515-050115-
/O.EXP.KTWC.FF.A.0001.000000T0000Z-120705T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TOHONO O'ODHAM NATION-UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-
TUCSON METRO AREA-SOUTH CENTRAL PINAL COUNTY-
SOUTHEAST PINAL COUNTY-UPPER SAN PEDRO RIVER VALLEY-
EASTERN COCHISE COUNTY BELOW 5000 FEET-CHIRICAHUA MOUNTAINS-
DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS-
CATALINA AND RINCON MOUNTAINS-BABOQUIVARI MOUNTAINS-
INCLUDING THE CITIES OF...SELLS...NOGALES...TUCSON...
GREEN VALLEY...MARANA...VAIL...PICACHO PEAK STATE PARK...
MAMMOTH...ORACLE...SIERRA VISTA...BENSON...WILLCOX...
CHIRICAHUA NM...BISBEE...CANELO HILLS...MADERA CANYON...
MOUNT LEMMON...SUMMERHAVEN
505 PM MST WED JUL 4 2012

...FLASH FLOOD WATCH HAS EXPIRED...

THE FLASH FLOOD WATCH FOR A PORTION OF SOUTHEAST ARIZONA HAS
EXPIRED. EXPECT SHOWERS AND THUNDERSTORMS TO DIMINISH IN COVERAGE
AND INTENSITY THIS EVENING. THE THREAT FOR WIDESPREAD HEAVY
RAINFALL HAS ENDED. THUS...THE FLASH FLOOD WATCH HAS BEEN ALLOWED
TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this flash flood watch went out at Jul 3, 9:20 PM MST, 2 hours 40 minutes earlier.

Area forecast discussion, Jul 3, 9:20 PM MST, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
920 PM MST TUE JUL 3 2012

.SYNOPSIS...MUCH DEEPER MOISTURE WILL BRING WIDESPREAD SHOWERS AND
THUNDERSTORMS TONIGHT INTO WEDNESDAY. SOME STORMS WILL GENERATE VERY
HEAVY RAINFALL AND STRONG WINDS. LESS ACTIVITY THURSDAY AS THE
ATMOSPHERE RECOVERS...THEN A CHANCE OF MAINLY AFTERNOON AND EVENING
SHOWERS AND THUNDERSTORMS INTO THE WEEKEND AND EARLY NEXT WEEK.

&&

.DISCUSSION...KEMX WSR-88D DETECTED NUMEROUS SHOWERS AND ISOLATED
THUNDERSTORMS ACROSS SE AZ AT 0415Z. FAR WRN PIMA COUNTY WAS VOID OF
PRECIP ECHOES AT THIS TIME. ISOLATED THUNDERSTORMS WERE ACROSS SWRN
COCHISE COUNTY...AND AN URBAN AND SMALL STREAM FLOOD ADVISORY IS IN
EFFECT UNTIL 1115 PM MST. ALSO...A FLASH FLOOD WARNING IS IN EFFECT
FOR SWRN COCHISE COUNTY...PARTICULARLY IN THE AREA NEAR AND JUST EAST
OF TOMBSTONE...UNTIL 1115 PM MST.

04/02Z RUC13 AND 04/00Z RUC HRRR AGREE THAT THE FAVORED AREA FOR
PRECIP THRU MIDNIGHT WILL BE SOUTH OF THE TUCSON METRO AREA...OR FAR
SE PIMA/SANTA CRUZ/SWRN COCHISE COUNTIES. THEREAFTER...CONVECTIVE
ACTIVITY MAY DECREASE FOR A FEW HOURS...THEN PRECIP IS PROGGED VIA
THE 04/00Z NAM TO REGENERATE ACROSS MUCH OF THE AREA SHORTLY AFTER
SUNRISE WED.

FOR THIS UPDATE...WILL MAKE UPWARD ADJUSTMENTS TO POPS FOR LATE
TONIGHT AND WED BASED ON THE VARIOUS NWP MESOSCALE MODEL SOLUTIONS
AS WELL AS THE 04/00Z NAM. HIGH TEMPS WED WILL BE NEARLY 15 DEGS F
OR SO BELOW NORMAL.

&&

.PREV DISCUSSION...FOR TOMORROW EXPECTING RELATIVELY HIGH RAIN
CHANCES AGAIN...BUT BY THURSDAY AND FRIDAY EXPECTING A DECREASE IN
RAIN CHANCES WITH SLIGHT CHANCE POPS FOR THE DESERTS/VALLEYS AND
CHANCE POPS FOR THE HIGHER TERRAIN. THROUGH THE REMAINDER OF THE
FORECAST PERIOD I KEPT THE INHERITED POP FORECAST WHICH BASICALLY
CALLS FOR A TYPICAL MONSOON FORECAST OF LOW END CHANCE POPS FOR THE
DESERTS/VALLEYS AND CHANCE TO LIKELY POPS FOR THE MOUNTAINS.

&&

.AVIATION...SCT-NMRS SHRA AND ISOLD-SCT TSRA THRU WEDNESDAY
AFTERNOON OR 05/00Z. WIND GUSTS TO NEAR 45 KTS AND MVFR CIGS/VSBYS
IN THE VICINITY OF STRONGEST TSRA. OTHERWISE...CLOUD DECKS MAINLY
5-8K FT AGL AND SURFACE WIND GENERALLY LESS THAN 10 KTS THRU
WEDNESDAY AFTERNOON. AVIATION DISCUSSION NOT UPDATED FOR TAF
AMENDMENTS.

&&

.FIRE WEATHER...ABUNDANT MOISTURE IN COMBINATION WITH AN UPPER LEVEL
DISTURBANCE WILL BRING A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS
THROUGH WEDNESDAY. LOCALLY HEAVY RAINFALL AND STRONG...ERRATIC AND
GUSTY WINDS WILL OCCUR WITH THE STRONGER STORMS. HIGH TEMPERATURES
WEDNESDAY WILL BE WELL BELOW NORMAL. LESS ACTIVITY IS ON TAP
THURSDAY FOLLOWED BY A CHANCE OF MAINLY AFTERNOON AND EVENING
THUNDERSTORMS FRIDAY THROUGH TUESDAY.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...NONE.

WEATHER.GOV/TUCSON
Hazardous weather outlook, Jul 3, 2:45 PM MST, 9 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TUCSON AZ
245 PM MST TUE JUL 3 2012

AZZ501>515-041400-
WESTERN PIMA COUNTY-TOHONO O'ODHAM NATION-
UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA-
SOUTH CENTRAL PINAL COUNTY-SOUTHEAST PINAL COUNTY-
UPPER SAN PEDRO RIVER VALLEY-
EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY-
WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES-
GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS-
DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS-
CATALINA AND RINCON MOUNTAINS-BABOQUIVARI MOUNTAINS-
245 PM MST TUE JUL 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE AND INTENSITY
LATER THIS AFTERNOON AND EVENING. INITIAL DEVELOPMENT NEAR MOUNTAINS
AND BORDER AREAS WILL SPREAD THROUGH MUCH OF SOUTHEAST ARIZONA.
UNLIKE NORMAL DAYS...THE LATE NIGHT HOURS MAY SEE EVEN MORE SHOWER
AND THUNDERSTORM ACTIVITY MOVE IN FROM THE SOUTH. HEAVY RAINFALL
FROM SOME STORMS WITH FLASH FLOODING A POTENTIAL CONCERN. THE
STRONGEST STORMS WILL BE CAPABLE OF DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY.

EXPECT LOCALLY HEAVY RAINFALL FROM SHOWERS AND THUNDERSTORMS WITH
POSSIBLE FLASH FLOODING CONCERNS WEDNESDAY. MUCH LESS THUNDERSTORM
ACTIVITY EXPECTED THURSDAY AND THURSDAY NIGHT BEFORE THUNDERSTORMS
INCREASE AGAIN BY THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

WEATHER.GOV/TUCSON

In the hours before

Local storm report, Jul 3, 9:17 PM MST, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
917 PM MST TUE JUL 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     FLASH FLOOD      5 E TOMBSTONE           31.72N 109.98W
07/03/2012                   COCHISE            AZ   LAW ENFORCEMENT

            FLOODING ALONG DAVIS ROAD EAST OF TOMBSTONE AT MILE
            MARKER 5 WITH VEHICLES STUCK.

&&

EVENT NUMBER TWC1200009

GL
Local storm report, Jul 3, 9:49 PM MST, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
949 PM MST TUE JUL 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     FLASH FLOOD      TOMBSTONE               31.72N 110.06W
07/03/2012                   COCHISE            AZ   LAW ENFORCEMENT

            TWO HOMES FLOODED WITHIN CITY OF TOMBSTONE.

&&

EVENT NUMBER TWC1200010

GL

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 8:21 PM MSTAreal Flood AdvisoryTWCCochise3 hr
Jul 3, 9:14 PM MSTFlash Flood WarningTWCCochise2 hr
Jul 3, 9:25 PM MSTAreal Flood AdvisoryTWCPima3 hr
Jul 3, 10:02 PM MSTAreal Flood AdvisoryTWCSanta Cruz3 hr
Jul 3, 10:15 PM MSTAreal Flood AdvisoryTWCPima3 hr
Jul 4, 12:59 AM MSTAreal Flood AdvisoryTWCCochise, Pima, Santa Cruz2 hr
Jul 4, 10:00 AM MSTAreal Flood AdvisoryTWCPinal3 hr
Jul 4, 10:48 AM MSTAreal Flood AdvisoryTWCPima12 min
Jul 4, 10:58 AM MSTAreal Flood AdvisoryTWCPima82 min
Jul 4, 12:16 PM MSTAreal Flood AdvisoryTWCPima3 hr
Jul 4, 12:48 PM MSTAreal Flood AdvisoryTWCPima117 min
Jul 4, 12:59 PM MSTFlash Flood WarningTWCPima2 hr
Jul 4, 1:32 PM MSTFlash Flood WarningTWCPima118 min
Jul 4, 1:45 PM MSTFlash Flood WarningTWCPima111 min
Jul 4, 2:24 PM MSTFlash Flood WarningTWCPinal3 hr
Jul 4, 2:55 PM MSTAreal Flood AdvisoryTWCCochise, Graham, Greenlee, Pima, Pinal, Santa Cruz3 hr
Jul 4, 4:11 PM MSTAreal Flood AdvisoryTWCGraham, Greenlee3 hr

Nearby

Flash Flood Watches in Arizona, 2012Every flash flood watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.